# SDR AALA202303216328

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 26,049 hours, 12,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Raft
- Part number: D30664515
- Part serial: M9352
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 19,615 hours, 6,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DOES NOT LOCK IN THE OPEN POSITION. MAINTENANCE FOUND THE R1 DOOR SLIDE DISLODGED FROM FORWARD DOOR MOUNT. REPLACED SLIDE PER TASK CARD 26L00025011 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
